# SDR ASAA2019052729484

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 15,006 hours, 4,915 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, FL360, DUAL FMC FAILURE. FMC OPERATION PARTIALLY RESTORED; HOWEVER ROUTE & PERF INFO WERE DELETED. WHILE A/T LIM FLAG AND AMBER "LDG ALT" REMAIN. LNAV/VNAV OPERATION RESTORED AFTER MANUALLY RE-BUILDING THE BOX IN CRUISE. HOWEVER THE INFORMATION DOES NOT SEEM RELIABLE. GROUNDED - YES. L-FMC LOGGED PGM FAULT. R-FMC LOGGED PRES POS LAT RATE FAULT. RESET BOTH FMC'S. OP CK NORMAL. REF FIM 34-61 TASKS 801 & 837, & AMM 34-61-00-710-801.
